# SDR 2018FA0000116

- Difficulty date: March 17, 2018
- Submitted: March 23, 2018
- Operation: General aviation
- Aircraft: N9JMFZ
- Make and model: Cessna U206G
- Aircraft serial: 20605534
- Aircraft time: 9,873 hours, 9,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 414010312396
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,000 hours, 2,000 cycles
- Component: Seat Belt Assy, Amsafe
- Component part number: 41402030312396
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S SEAT BELT HARNESS WITH A ROTARY BUCKLE RELEASE WOULD NOT DISENGAGE WHEN THE PILOT ATTEMPTED TO EXIT THE AIRCRAFT AFTER SHUTDOWN.  NORMAL OPERATION ALLOWS FOR THE ROTARY BUCKLE TO BE ROTATED IN EITHER CW OR CCW DIRECTION AND OPENS ALLOWING FOR THE SHOULDER HARNESSES AND LAP BELT TO DISENGAGE.  THIS BUCKLE WOULD ONLY RELEASE WHEN ROTATED IN ONE DIRECTION (CANT REMEMBER WHICH), AND EVENTUALLY IT FAILED ALTOGETHER.  THERE IS A PROVISION ON THE BUCKLE FOR THE SHOULDER HARNESSES TO BE RELEASED WITHOUT THE LAP BELT BEING DISENGAGED.  THIS FUNCTION STILL WORKED SO THE PILOT WAS ABLE TO DISENGAGE THE SHOULDER BELTS, BUT IN ORDER TO EXIT THE SEAT HE HAD TO LOWER THE SEAT ALL THE WAY, LENGTHEN THE LAP BELT STRAPS AND WIGGLE HIS WAY OUT.
